# SDR UALA2012111206495

- Difficulty date: November 8, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 44,961 hours, 5,426 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011601
- Part serial: 46
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIMS CPM-ACMF (M002) FAILED.  REPLACED CORE PROCESSOR MODULE M002 LEFT AIMS AND LOADED SOFTWARE PER MM.  ALSO ACP MACH BIAS MOD PROCEDURE PER MM.  OPS CHECKS NORMAL.  NO FAULT MESSAGE.
